MAUDE Adverse Event Report: SENSORY MEDICAL CUBBY BEDS; TECHNOLOGY HUB

SENSORY MEDICAL CUBBY BEDS; TECHNOLOGY HUB
Catalog Number KIT10001
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sensory medical made seven (7) attempts to gather additional information relevant to the investigation but was unsuccessful, as a result sensory medical was unable to confirm that chewing of cords was the result of exposure of the internal components of the tech hub.The tech hub lot number or serial number was not made available to cubby beds and therefore the manufacturing records were unable to be reviewed.A replacement tech hub was provided.Pack80029 v1.0 tech hub accessory manual includes the following warnings: pg 3 - use the maintenance checklist in the manual to inspect the canopy, seams, zippers, electronic accessories, cords, metal frame, screws, slats, locks and safety sheets every 30 days.If any damage is present immediately discontinue use and contact cubby for repair or replacement.Do not use product if any parts are missing, damaged or broken.Contact cubby for replacement parts and instructional literature if needed.Do not substitute parts.Periodically examine electronic accessories of this product for damage to the cord, housing or other parts that may result in the risk of fire, electric shock or injury.If the product is damaged, do not use it.Sensory medical's root cause investigation is ongoing, and the company will supplement this report as necessary.There was no report of injury as a result of the event.
 
Event or Problem Description
The dme representative reported that there was damage to the technology hub.The child chewed the tech hub cords for the camera and light.The zipper that goes around the tech hub was missing a few mounting screws for the zipper that mounts around the outside of it.Photos provided by the dme show that the tech hub was not installed and the cloth cover was not in place (the tech hub portal side of the bed was placed against a wall and did not have the tech hub or cloth cover installed and the wall had pieces removed / chipped out).The photos show the tech hub housing has separated and the zipper ring was partially detached confirming the dme's statement that some of the screws that mount the zipper ring were missing.Another photo confirms what appear to be chew marks on the light and camera cords.The dme reported that the child has a condition that causes him to eat non-food items.There was no injury as a result of the event.

Brand Name
CUBBY BEDS
Common Device Name
TECHNOLOGY HUB
Manufacturer (Section D)
SENSORY MEDICAL
1580 logan street
suite 500
denver CO 80203
Manufacturer (Section G)
SENSORY MEDICAL
1580 logan street
suite 500
denver CO 80203
Manufacturer Contact
justin o'neal
1580 logan street
suite 500
denver, CO 80203
8559642664
MDR Report Key21938656
Report Number3016541541-2025-00031
Device Sequence Number12113628
Product Code KMI
UDI-Device Identifier00860007550263
UDI-Public860007550263
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberKIT10001
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2024
Initial Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale